# SDR GAIA98108

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 591005017
- Condition: Loose
- Location: Rudder
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

KHA - FLT 827 - ATL-TOL - IN CLIMB, THE FLIGHT CREW NOTICED THE 'A' SYSTEM HYDRAULIC QUANTITY WAS DROPPING.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ATL.  AN UNEVENTFUL LANDING WAS MADE.  INVESTIGATION REVEALED THAT THE LOWER RUDDER POWER PACK WAS LEAKING HYDRAULIC FLUID DUE TO A LOOSE PRESSURE SWITCH.  THE SWITCH WAS RETORQUED AND LEAK CHECKED.  THE AIRCRAFT WAS RETURNED TO SERVICE  (M)
